Forum

× Welcome click the New Topic button to post

side effects relief

1 month 4 days ago - 1 month 4 days ago #59367 by sara.anne
First, you need to discuss this with your doctor. He/she would better know your situation and history and could probably prescribe something to help. Meanwhile, be sure to keep drinking water and keeping hydrated. This should help a bit.

Remember that as your bladder heals from the BCG this will get better.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

1 month 4 days ago #59366 by musicplay
I've finished my first 6 wk induction of BCG and am experiencing some strong side effects including almost constant burning and frequency and bladder spasms. I'm taking oxybutinyn for the spasms and pyridine for the burning but I can't stay on the pyridine long and the oxybutinyn, I think, is responsible for a bad taste in my mouth, dry mouth and constipation. Are there other medications either prescribed or over the counter that could help in place of what I'm taking?

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 2291 Guests 

Statistics

Today Total Opened: 1 Today Total Answered: 4 Latest User: zanife90
Yesterday Total Opened: 2 Yesterday Total Answered: 3
Total Posts: 53700 Total Subjects: 7031 Total Users: 8728